Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some characterizations of $ n$-dimensional $ F$-spaces


Author: M. J. Canfell
Journal: Trans. Amer. Math. Soc. 159 (1971), 329-334
MSC: Primary 54.70; Secondary 46.00
MathSciNet review: 0279784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain characterizations of an $ n$-dimensional $ F$-space in terms of the rings of continuous real-valued and complex-valued functions defined on the space. Motivation for these results is the work of Gillman and Henriksen on $ U$-spaces ($ F$-spaces of dimension 0) and $ T$-spaces ($ F$-spaces of dimension 0 or 1).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70, 46.00

Retrieve articles in all journals with MSC: 54.70, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0279784-8
PII: S 0002-9947(1971)0279784-8
Keywords: $ n$-dimensional, $ F$-space, Hermite ring, $ {H_n}$-ring, rings of continuous functions
Article copyright: © Copyright 1971 American Mathematical Society